# SDR ZW0A0203901

- Difficulty date: April 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,229 hours, 28,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB AND DESCENT THE FIRST CLASS CABIN EGRESS LIGHTS ILLUMINATED.  REPLACED THE POWER SUPPLY.  CHECK-C 3-4-01 STL.  --CLOSED--
